# SDR 2010FA0000380

- Difficulty date: March 28, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) FASTENER HOLE CRACK AT INTERCOSTAL WEB OF BS 1265 RT SIDE AND REPLACEMENT OF EXISTING REPAIR FOR LT SIDE TO REPLACE TIME LIMITED REPAIR INSTALLED LAST VISIT.  MAJOR REPAIR ACCOMPLISHED BY CUT OUT OF END PORTION OF INTERCOSTAL WEB AND INSTALL REPAIR PARTS INCLUDING FILLERS AND REPAIR DOUBLERS.
